# SDR 99ZZZX1069

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9516K
- Make and model: Piper PA-28-151
- Aircraft serial: 287615210
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6206104
- Condition: Cracked
- Location: Aft Rt Wingwalk
- Part time: 6,471 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND DURING ANNUAL INSPECTION.  SUBMITTER STATED THIS IS POSSIBLY THE 4TH ONE SHOP HAS FOUND.
